# SDR DL76G031105

- Difficulty date: December 16, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 21,772 hours, 3,521 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 63178
- Part serial: K0159
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND HYD GEN VOLTS LOW DURING TEST.  REPLACED HYD MOTOR GENERATOR PER MM.
